Format

Send to

Choose Destination
See comment in PubMed Commons below
Indian J Nephrol. 2013 Jan;23(1):54-6. doi: 10.4103/0971-4065.107206.

Encephalopathy secondary to isoniazid in patients on hemodialysis.

Author information

1
Department of Medicine, Hamad General Hospital, Doha, Qatar.

Abstract

We report isoniazid (INH)-induced encephalopathy in two male patients on hemodialysis. One of them had tuberculous adenitis, and the other had pulmonary tuberculosis. Both were given rifampicin, INH, pyrazinamide, and ethambutol with pyridoxine 40 mg/day. Two patients developed disturbances in consciousness. After excluding other causes, INH-induced encephalopathy was suspected so the drug was stopped and dose of pyridoxine increased. Both patients retained their consciousness within 1 week and were discharged.

KEYWORDS:

Encephalopathy; end-stage renal failure; tuberculosis

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
    Loading ...
    Support Center